Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 78, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 1, 2015, 11:01 PM EDT for Hampton County, Jasper County, South Carolina; Effingham County, Georgia. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 11:01 PM EDT (03:01 UTC)
- Expired
- Jul 1, 2015, 11:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Effingham County, GA, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 16 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 11:34 PM EDT | TSTM WND DMG | 1 N Grahamville, SC | JASPER COUNTY 911 CENTER REPORTED A TREE DOWN AT OLD FORDSVILLE RD AND CAPTAIN BILL RD. |
| Jul 1, 11:34 PM EDT | TSTM WND DMG | 2 Nne Ridgeland, SC | SC HIGHWAY PATROL REPORTED A TREE DOWN AT I-95 NEAR US-17. |
| Jul 1, 11:34 PM EDT | TSTM WND DMG | Ridgeland, SC | THE TOWN OF RIDGELAND REPORTS MULTIPLE TREES AND LARGE TREE LIMBS DOWN AROUND RIDGELAND. SOME WERE ACROSS ROADWAYS AND OTHERS WERE DOWN ON POWER LINES. THE SIGN OF A FAST FOOD RESTAURANT WAS ALSO BLOWN OUT. REPORTS WERE RELAYED VIA EMAIL AND PICTURES ARE AVAIL |
| Jul 1, 11:34 PM EDT | TSTM WND DMG | Ridgeland, SC | SC HIGHWAY PATROL REPORTED A TREE DOWN AT LOGAN ST AND AZALEA AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 3.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 737 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
400
WUUS52 KCHS 020301
SVRCHS
GAC103-SCC049-053-020345-
/O.NEW.KCHS.SV.W.0078.150702T0301Z-150702T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1101 PM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
EFFINGHAM COUNTY IN SOUTHEASTERN GEORGIA...
HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 1145 PM EDT
* AT 1100 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GARNETT TO STILLWELL...MOVING NORTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RIDGELAND...CLYO...TARBORO...TILLMAN...PINELAND...
GARNETT AND GRAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3279 8091 3254 8084 3253 8085 3252 8083
3247 8082 3246 8083 3242 8085 3233 8119
3260 8134
TIME...MOT...LOC 0300Z 243DEG 33KT 3258 8132 3236 8125
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
401
WWUS52 KCHS 020318
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1118 PM EDT WED JUL 1 2015
GAC103-020327-
/O.CAN.KCHS.SV.W.0078.000000T0000Z-150702T0345Z/
EFFINGHAM GA-
1118 PM EDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3279 8091 3254 8084 3253 8085 3250 8083
3247 8082 3242 8085 3236 8113 3246 8119
3247 8120 3262 8130
TIME...MOT...LOC 0317Z 243DEG 33KT 3265 8117 3243 8110
$$
SCC049-053-020345-
/O.CON.KCHS.SV.W.0078.000000T0000Z-150702T0345Z/
HAMPTON SC-JASPER SC-
1118 PM EDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR HAMPTON AND JASPER COUNTIES...
AT 1117 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FURMAN TO NEAR TILLMAN...MOVING NORTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RIDGELAND...TARBORO...TILLMAN...GILLISONVILLE AND STAFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3279 8091 3254 8084 3253 8085 3250 8083
3247 8082 3242 8085 3236 8113 3246 8119
3247 8120 3262 8130
TIME...MOT...LOC 0317Z 243DEG 33KT 3265 8117 3243 8110
HAIL...<.75IN
WIND...60MPH
$$047
WWUS52 KCHS 020337
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1137 PM EDT WED JUL 1 2015
SCC049-020347-
/O.CAN.KCHS.SV.W.0078.000000T0000Z-150702T0345Z/
HAMPTON SC-
1137 PM EDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR HAMPTON COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3254 8084 3253 8085 3250 8083 3247 8082
3242 8085 3240 8104 3249 8109 3253 8110
3264 8087
TIME...MOT...LOC 0337Z 263DEG 28KT 3248 8092
$$
SCC053-020345-
/O.CON.KCHS.SV.W.0078.000000T0000Z-150702T0345Z/
JASPER SC-
1137 PM EDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR JASPER COUNTY...
AT 1137 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OLD HOUSE...
OR NEAR RIDGELAND...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RIDGELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3254 8084 3253 8085 3250 8083 3247 8082
3242 8085 3240 8104 3249 8109 3253 8110
3264 8087
TIME...MOT...LOC 0337Z 263DEG 28KT 3248 8092
HAIL...<.75IN
WIND...60MPH
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 9:55 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 1, 9:55 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 955 PM EDT WED JUL 1 2015 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL RESIDE ACROSS THE AREA WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... LOW LEVEL CONVERGENCE ZONE...WHAT LOOKS TO BE THE INLAND TROUGH AIDED BY OUTFLOW FROM DECAYING UPSTREAM MCS HAS SHIFTED INTO THE FORECAST AREA. THIS FEATURE ALONG WITH SHORT WAVE ENERGY ALOFT AND UPPER DIFLUENCE WILL CONTINUE TO SPUR SCATTERED CONVECTION MAINLY TO THE WEST OF SAVANNAH PRIOR TO MIDNIGHT. WE HAVE ADJUSTED POPS INTO THE 40-50 PERCENTILE FROM PEMBROKE AND STATESBORO TO TATTNALL AND CANDLER COUNTIES. THIS IS SURROUNDED BY 20-30 POPS FROM BEAUFORT TO SAVANNAH AND LUDOWICI AND NW TO RIDGEVILLE AND HAMPTON. THIS SCENARIO IS WELL DEPICTED BY THE 18Z NAM. DCAPES ARE STILL AS HIGH AS 1200-1300 J/KG AND MLCAPES OF 2000-2500 J/KG. DESPITE THE NOCTURNAL ENVIRONMENT AND INCREASING CINH...A FEW OF THESE STORMS WILL BE STRONG TO SEVERE THROUGH 11 PM OR MIDNIGHT. STRONG DOWNBURSTS OF WIND WILL BE THE MAIN HAZARD...ALONG WITH FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS. COVERAGE WILL GRADUALLY DIMINISH OVERNIGHT...BUT WILL ATTEMPT TO SHIFT INTO THE CHARLESTON METRO AREA AS MID LEVEL PERTURBATION RIDES TOWARD COASTAL SC. THAT ALONG WITH SOME ENHANCEMENT FROM COASTAL CONVERGENCE WITHIN A SW SYNOPTIC FLOW COULD TRIGGER ISOLATED SHOWERS/T-STORMS FROM ABOUT 1-4 AM. SMOKEY CONDITIONS ALOFT ORIGINATING FROM WESTERN CANADIAN WILDFIRES WILL PERSIST THROUGH THE NIGHT...GIVING THE SKY THE APPEARANCE OF CIRRIFORM CLOUDINESS AND ODD COLORS TO THE FULL MOON. BUT ACTUAL CLOUD COVER WILL GENERALLY BE PARTLY TO MOSTLY CLOUDY...THE RESULT OF SCATTERED TO BROKEN CUMULIFORM CLOUDS AND SCATTERED TO OVERCAST MID/HIGH LEVEL CLOUDS. ON AVERAGE LOWS WILL BE IN THE LOWER AND MIDDLE 70S...BUT A FEW PLACES COULD HIT 70 WHERE HEAVIER RAINS OCCUR. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THURSDAY AND FRIDAY...A BROAD MID LVL TROUGH OF LOW PRESSURE WILL EXPAND OVER MUCH OF THE EASTERN CONUS THROUGH LATE WEEK WITH A SERIES OF H5 SHORTWAVES THAT ROUND ITS SOUTHERN PERIPHERY OVER THE SOUTHEASTERN UNITED STATES. AT THE SFC...THE AREA WILL REMAIN BETWEEN A PIEDMONT TROUGH INLAND AND HIGH PRESSURE OVER THE WESTERN ATLANTIC. THE SETUP WILL FAVOR A SOUTHWEST FLOW THAT BUILDS DEEP MOISTURE TO THE AREA WITH PWATS CHARACTERIZED AROUND 2.0 INCHES EACH DAY. THESE MOISTURE LEVELS ALONG WITH FORCING ALONG THE BASE OF THE LOW PRESSURE TROUGH CENTERED WELL TO OUR NORTH WILL FAVOR CHANCES OF SHOWERS AND THUNDERSTORMS OVER THE AREA. A FEW THUNDERSTORMS COULD ALSO BE STRONG OR SEVERE WHEN H5 SHORTWAVE ACTIVITY ALONG WITH THE ARRIVAL OF A 20-30 KT LOW LVL JET SHIFTS OVER THE AREA ON THURSDAY. WE COULD SEE A SIMILAR RISK OF STRONGER TO SEVERE THUNDERSTORMS ON FRIDAY AS THE PIEDMONT TROUGH MAKES A SLIGHT SHIFT TOWARD THE COAST IN RESPONSE TO LOW PRESSURE DEVELOPING OVER THE MID ATLANTIC REGION. THE MAIN THREAT ASSOCIATED WITH STRONGER THUNDERSTORMS WILL BE DAMAGING WIND GUSTS. OVERALL HIGH TEMPS WILL GENERALLY BE IN THE LOWER 90S EACH DAY. HOWEVER...TEMPS COULD BE A FEW DEGREES COOLER THAN CURRENTLY FORECAST ON THURSDAY DUE TO SMOKE FROM FIRES ORIGINATING IN CANADA. OVERNIGHT LOWS WILL RANGE IN THE LOW TO MID 70S AWAY FROM THE COAST EACH NIGHT. SATURDAY...WEAK LOW PRESSURE SHOULD REMAIN OVER THE MID ATLANTIC STATES INTO THE WEEKEND...RESULTING IN STRONGER LOW LEVEL CONVERGENCE ALONG A SEABREEZE ACROSS THE CHARLESTON TRI-COUNTY. CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MOST AREAS...BUT EXPECT MOST ACTIVITY IN NORTHERN AREAS ALONG AN INLAND MOVING SEABREEZE. IN GENERAL...HIGH TEMPS WILL BE IN THE LOW 90S FOR MOST AREAS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE END OF THE WEEKEND WILL CONTINUE TO FEATURE AN INLAND TROUGH AS HIGH PRESSURE CONTINUES TO BUILD IN FROM THE ATLANTIC. COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD BE RATHER MINIMAL ON SUNDAY WITH LITTLE IN THE WAY OF STRONG FORCING FOR ASCENT. BY EARLY NEXT WEEK...MODELS ARE TRENDING A BIT WETTER AS THEY INDICATE MORE IN THE WAY OF TROUGHING ALOFT. THIS WILL NOT ONLY SUPPORT AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY...BUT COULD ALSO RESULT IN SLIGHTLY COOLER TEMPERATURES THAN WHAT IS CURRENTLY FORECAST. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... WE HAVE RECENTLY ADJUSTED THE KSAV TAF TO INCLUDE MENTION OF VCTS DUE TO UPSTREAM CONVECTION REACHING NEAR THE AIRFIELD FROM 03-05Z. IF A DIRECT IMPACT WERE TO OCCUR THAN A PERIOD OF FLIGHT RESTRICTIONS WOULD BE NECESSARY. STAY TUNED FOR POSSIBLE AMENDMENTS. ODDS FAVOR THE UPSTREAM CONVECTION FALLING APART BEFORE REACHING KCHS TONIGHT. BUT WE/LL AMEND IF NECESSARY. FOR THURSDAY...PROBABILITIES ARE SUFFICIENT ENOUGH TO INCLUDE VCTS AND CB CLOUDS DURING THE AFTERNOON AND EVENING WITH STRONGER VERTICAL WIND FIELDS AND MID LEVEL ENERGY TO ARRIVE. SHOULD DIRECT IMPACTS OCCUR THEN FLIGHT RESTRICTIONS AND A TEMPORARY BURST OF HIGH WINDS WOULD OCCUR...MAINLY IN THE 18-23Z TIME FRAME. EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE IN MAINLY AFTERNOON/EARLY EVENING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. OTHERWISE...VFR CONDITIONS ARE GENERALLY EXPECTED TO PREVAIL. && .MARINE... TONIGHT...THERE REMAINS A DECENT GRADIENT BETWEEN SUB-TROPICAL RIDGING TO THE SE AND SOUTH AND A PRONOUNCED TROUGH INLAND TO THE NW AND NORTH. THIS ALONG WITH NOCTURNAL JETTING WILL KEEP SW WINDS ELEVATED NEAR 15 KT IN THE ATLANTIC AND 10-15 KT IN CHARLESTON HARBOR FOR MUCH OF THE NIGHT...BEFORE LAND BREEZE INFLUENCES CLOCK WINDS AROUND MORE TO THE WEST AT LOWER SPEEDS LATE. SEAS WILL AVERAGE 1-3 FT NEAR THE IMMEDIATE COAST AND 2-4 FT FURTHER OUT...DROPPING ABOUT A FOOT LATE. A FEW STORMS THAT MOVE OFFSHORE WILL BE STRONG OR EVEN SEVERE...PRODUCING WIND GUSTS IN EXCESS OF 35 OR 40 KT. THURSDAY THROUGH MONDAY...ATLANTIC HIGH PRESSURE WILL GENERALLY DOMINATE THE WEATHER PATTERN OVER THE COASTAL WATERS WITH A PIEDMONT TROUGH SITUATED INLAND. A TIGHTENED PRESSURE GRADIENT BETWEEN THE TWO FEATURES WILL KEEP WINDS FAIRLY ELEVATED THROUGH THE PERIOD. IN FACT...IT APPEARS THAT CONDITIONS COULD REACH MARGINAL SMALL CRAFT ADVISORY CRITERIA OVER A PORTION OF THE WATERS FRIDAY AFTERNOON INTO FRIDAY NIGHT. OTHERWISE...SEA BREEZE CIRCULATIONS AND NOCTURNAL LOW LEVEL JETTING WILL ALLOW SOUTH/SOUTHWEST WINDS TO PEAK NEAR 15-20 KTS...WITH 25 KTS LOCALLY AT TIMES IN FAVORED LOCATIONS. SEAS WILL BE 2-4 FEET ON AVERAGE...BUT COULD REACH 5 FT IN THE OUTER PORTIONS OF THE WATERS DURING NOCTURNAL SURGES. RIP CURRENTS...ASTRONOMICAL INFLUENCES FROM A FULL MOON ALONG WITH SWELL OF 2 FT WITH A PERIOD OF 8-9 SECONDS WILL LEAD TO AN ENHANCED PERIOD OF RIP CURRENTS ON THURSDAY. A MODERATE RISK OF RIP CURRENTS IS THEREFORE POSSIBLE ALONG THE CHARLESTON COUNTY COAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...DPB LONG TERM...JAQ AVIATION... MARINE...
Hazardous weather outlook, Jul 1, 4:01 PM EDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 401 PM EDT WED JUL 1 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>049-051-052-022015- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-COASTAL JASPER- TIDAL BERKELEY- 401 PM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS...A LINE OF SHOWERS AND THUNDERSTORMS COULD DEVELOP AND MOVE ACROSS THE AREA DURING MID AFTERNOON TO EARLY EVENING HOURS ON THURSDAY. THERE IS A MARGINAL RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRIMARILY CAPABLE OF PRODUCING DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ050-022015- CHARLESTON- 401 PM EDT WED JUL 1 2015 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. A LINE OF SHOWERS AND THUNDERSTORMS COULD DEVELOP AND MOVE ACROSS THE AREA DURING MID AFTERNOON TO EARLY EVENING HOURS ON THURSDAY. THERE IS A MARGINAL RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRIMARILY CAPABLE OF PRODUCING DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 11:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
1100 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND DMG 1 ENE GEORGIA SOUTHERN 32.42N 81.76W
07/01/2015 BULLOCH GA 911 CALL CENTER
TREE DOWN ON WOOD VALLEY CIRCLE ROAD
&&
CORRECTED EVENT TIME
EVENT NUMBER CHS1500518
CBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:54 PM EDT | Special Marine Warning | CHS | 66 min | |
| Jul 1, 10:39 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 1, 11:43 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Jasper | 42 min |
| Jul 2, 12:07 AM EDT | Special Marine Warning | CHS | 83 min | |
| Jul 2, 12:57 PM EDT | Special Marine Warning | CHS | 63 min | |
| Jul 2, 5:31 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 59 min |
| Jul 2, 6:21 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Hampton, Jasper | 54 min |
| Jul 2, 6:28 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 62 min |
| Jul 2, 6:37 PM EDT | Special Marine Warning | CHS | 113 min | |
| Jul 2, 6:39 PM EDT | Special Weather Statement | CHS | Allendale | 51 min |
| Jul 2, 6:52 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 53 min |
| Jul 2, 7:07 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Berkeley, Charleston, Colleton, Dorchester, Hampton and 1 more | 53 min |
| Jul 2, 7:24 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 2, 7:50 PM EDT | Special Marine Warning | CHS | 115 min | |
| Jul 2, 7:57 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Berkeley, Charleston, Colleton, Dorchester, Jasper | 63 min |
| Jul 1, 9:33 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler | 57 min |
| Jul 1, 10:20 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 55 min |
| Jul 2, 5:11 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Jenkins | 64 min |
| Jul 2, 5:35 PM EDT | Special Weather Statement | CHS | Tattnall | 55 min |
| Jul 2, 5:38 PM EDT | Severe Thunderstorm Warning | CHS | Evans, Long, Tattnall | 67 min |
| Jul 2, 5:47 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Screven | 58 min |
| Jul 2, 6:24 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty, Long | 49 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.